# SDR AALA201701109013

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 66,042 hours, 24,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MISSING EMERGENCY EXIT LIGHT COVER AT 2L DOOR. MAINTENANCE REPLACED LIGHT LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
